Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 468629, 8 pages
http://dx.doi.org/10.1155/2015/468629
Research Article

On the Birkhoff Quadrature Formulas Using Even and Odd Order of Derivatives

1Department of Applied Mathematics, K. N. Toosi University of Technology, Jolfa Avenue, Seyed Khandan, P.O. Box 15875-4416, Tehran, Iran
2Department of Mathematics and Applied Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 2 December 2014; Accepted 13 February 2015

Academic Editor: Bing-Jean Lee

Copyright © 2015 S. Hatami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Hatami, S. M. Hashemiparast, and S. Shateyi, “On the Birkhoff Quadrature Formulas Using Even and Odd Order of Derivatives,” Mathematical Problems in Engineering, vol. 2015, Article ID 468629, 8 pages, 2015. doi:10.1155/2015/468629